Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 58, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 19, 2016, 2:11 AM CDT for McHenry County, Renville County, Ward County, North Dakota. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2016, 2:11 AM CDT (07:11 UTC)
- Expired
- Jun 19, 2016, 3:15 AM CDT
- In force
- 64 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McHenry County, ND, Renville County, ND, Ward County, ND
The radar
The Minot AFB radar (KMBX), 17 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 2:23 AM CDT | HAIL 1 | Minot, ND | QUARTER SIZED HAIL IN SOUTH MINOT. |
| Jun 19, 2:45 AM CDT | HAIL 0.88 | Granville, ND | RELAYED BY BROADCAST MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 10:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1492 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1273 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.8
The text
As transmitted.
902
WUUS53 KBIS 190711
SVRBIS
NDC049-075-101-190815-
/O.NEW.KBIS.SV.W.0058.160619T0711Z-160619T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
211 AM CDT SUN JUN 19 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
NORTHWESTERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 315 AM CDT
* AT 211 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURLINGTON...
OR 5 MILES WEST OF MINOT...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MINOT AROUND 220 AM CDT.
SURREY AROUND 235 AM CDT.
DEERING AROUND 245 AM CDT.
GRANVILLE AROUND 255 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WOLSETH...
LOGAN...NORWICH AND SIMCOE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4816 10046 4803 10150 4834 10168 4862 10084
TIME...MOT...LOC 0711Z 244DEG 30KT 4821 10141
HAIL...1.00IN
WIND...60MPH
$$
CJS2 follow-up statements
314
WWUS53 KBIS 190725
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
225 AM CDT SUN JUN 19 2016
NDC049-075-101-190815-
/O.CON.KBIS.SV.W.0058.000000T0000Z-160619T0815Z/
RENVILLE ND-MCHENRY ND-WARD ND-
225 AM CDT SUN JUN 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR SOUTHEASTERN RENVILLE...NORTHWESTERN MCHENRY AND SOUTHEASTERN
WARD COUNTIES...
AT 225 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MINOT...MOVING
NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 223 AM CDT...QUARTER SIZE HAIL
WAS REPORTED IN SOUTH MINOT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
SURREY AROUND 230 AM CDT.
DEERING AROUND 245 AM CDT.
GRANVILLE AROUND 250 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WOLSETH...
LOGAN...NORWICH AND SIMCOE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4816 10046 4805 10139 4837 10159 4862 10084
TIME...MOT...LOC 0724Z 246DEG 32KT 4826 10123
HAIL...1.00IN
WIND...60MPH
$$
CJS633
WWUS53 KBIS 190737
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
237 AM CDT SUN JUN 19 2016
NDC075-190747-
/O.CAN.KBIS.SV.W.0058.000000T0000Z-160619T0815Z/
RENVILLE ND-
237 AM CDT SUN JUN 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENVILLE COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
NORTH CENTRAL NORTH DAKOTA.
LAT...LON 4816 10046 4810 10115 4838 10139 4846 10120
4846 10106 4852 10106 4862 10084
TIME...MOT...LOC 0737Z 250DEG 37KT 4830 10099
$$
NDC049-101-190815-
/O.CON.KBIS.SV.W.0058.000000T0000Z-160619T0815Z/
MCHENRY ND-WARD ND-
237 AM CDT SUN JUN 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHWESTERN MCHENRY AND EAST CENTRAL WARD COUNTIES...
AT 237 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
GRANVILLE...OR 14 MILES EAST OF MINOT...MOVING EAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
GRANVILLE AROUND 245 AM CDT.
DENBIGH AROUND 300 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WOLSETH...
LOGAN...NORWICH AND SIMCOE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4816 10046 4810 10115 4838 10139 4846 10120
4846 10106 4852 10106 4862 10084
TIME...MOT...LOC 0737Z 250DEG 37KT 4830 10099
HAIL...1.75IN
WIND...60MPH
$$
CJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 11:55 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 18, 11:55 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1155 PM CDT SAT JUN 18 2016 .UPDATE... Issued at 1151 PM CDT Sat Jun 18 2016 Thunderstorms continue to work into northwest North Dakota. Environmental parameters continue to be impressive stretching through the northern portions of the state with strong instability and very strong deep layer shear. This will keep the severe threat going over northern locations through the early morning hours. UPDATE Issued at 916 PM CDT Sat Jun 18 2016 Severe thunderstorms continue to move through northeast Montana, and have produced large hail along with winds in excess of 70 mph. The line currently stretches from near Glasgow northward into Saskatchewan. Current timing of the storm brings it into northwest North Dakota around 1100 pm. Latest experimental HRRR along with the NAM Nest have been the models that have had the best handle with the situation with regards to timing, but seem to be running a bit far north with the southern edge of the system. For mid- evening update have adjusted the timing of the storm arrival a bit over the west...along with adjusting timing as it spreads through the northern half of our area. Have also spread the mention of possible severe a little bit further south with current storms running a bit south of what model guidance has been suggesting. Parameters mentioned in previous discussions are still on tap to bring the severe potential. UPDATE Issued at 543 PM CDT Sat Jun 18 2016 Lighter showers/thunderstorms over southeast Saskatchewan continue to lift to the northeast with stronger convection affiliated with strong upper level wave continues to develop over central Montana. Expect these storms to strengthen and continue to develop to the east overnight. Latest batch of high-res models show convection pushing into the northwest portion of the state late tonight towards 11pm or midnight...though a storm or two sneaking in ahead of the main system will not be out of the question. For early evening update have adjusted precipitation timing a bit. && .SHORT TERM...(This evening through Sunday) Issued at 121 PM CDT Sat Jun 18 2016 Main forecast problem in the short term forecast is the chance of thunderstorms tonight into Sunday morning. Latest surface analysis shows high pressure over northern ND and deepening low pressure over the lee of the northern Rockies. Pressures will continue to fall but comparing the forecast 18 UTC NAM/GFS MSLP to current 18 UTC analysis, both are about 4mb too low over western and central ND. Think this may tend to delay onset of convection compared to each model. An upper low was situated over the eastern Pacific with a strong shortwave is lifting northeast through Washington state. Ahead of this wave, mid and high level west-southwest winds will increase significantly. Forcing with this wave will overspread a warm and moist airmass over central and eastern Montana. Thunderstorms are expected to develop by mid to late afternoon and track east northeast into southern saskatchewan and eventually track east along the international, possibly transforming into a mesoscale convective system with the potential for very strong winds. Ahead of this, we will be sitting over an increasingly unstable airmass over western and central ND. However, with building upper heights, we may not be able to initiate convection. In fact most short range models keep the forecast area void of any convection until the aforementioned strong convection moves into northwest ND. Most of the meso-scale models and the deterministic global NAM/GFS indicate a more northward track to convection, just grazing or even moving north of the international border. The ECMWF has been consistent in keeping convection a little farther south, moving through the top two tier of counties in the north, or basically along and north of the Highway 2 corridor. The latest 12 UTC NSSL WRF is also consistent in keeping a more southerly track to some of the storms, even dropping down to near lake Sakakawea. The 12 UTC SPC SSEO is also depicting convection south of the lake over northwest ND. leaned toward these latter solutions when deciding where to add a mention of severe wording, which was basically along and north of the big lake east to Pierce and Rolette counties. We also added most of McKenzie and part of Dunn counties to this area. With very strong winds aloft the main threat appears to be significant damaging winds associated with an MCS. If convection remains discrete as it moves into ND the shear profile would support supercells with large hail and possibly a tornado. We could also see a brief spinup along the leading edge of a bowing line of convection. Heavy rain will also accompany these storms but the forward propagation should limit excessive rainfall. Convection should move east of the forecast area by the 09-12 UTC timeframe. After this we are expecting dry conditions Sunday. It will be windy, especially across the north and west. It looks marginal at this time for a wind advisory, but considering the potential for severe weather tonight, will let the mid shift take another look after the 00 UTC model data arrives. .LONG TERM...(Sunday night through Saturday) Issued at 121 PM CDT Sat Jun 18 2016 A drier and cooler northwest flow dominates the Sunday night through Tuesday time period, as a transitory ridge amplifies over the northern Rockies and into North Dakota. High temperatures Monday will be in the 70s, then 70s to lower 80s for highs Tuesday. Low temperatures both Monday and Tuesday morning will be in the 50s. For Tuesday night and Wednesday night, a shortwave trough working through the pacific northwest scoots into and through the upper ridge Tuesday night and Wednesday. In doing so, moisture advection increases with thunderstorms initiating along and ahead a surface low pressure and trough exiting as it slides into western and central North Dakota late Tuesday night and through the day Wednesday. The shortwave trough exits Wednesday night into early Thursday morning with an associated cold front shifting from northwest through southeast. Cold air advection Thursday with residual showers possible in the north central and Turtle Mountains. Thursday night into Friday, transitory ridge slips across with dry conditions expected. Timing this far out will likely need some adjustment, but the overall trend hereafter is a progressive pattern with periodic chances of showers and thunderstorms Friday night and again Saturday night. High temperatures will remain parked in the low to mid 80s for most of western and central ND with overnight lows in the 50s to around 60. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1151 PM CDT Sat Jun 18 2016 Numerous showers and thunderstorms will continue to develop over northwest North Dakota early this morning and spread east. Large hail and damaging wind gusts will be possible with some of these storms. Elsewhere, isolated thunderstorms will be possible. Otherwise...VFR conditions are expected. Gusty northwest winds expected on Sunday. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JJS SHORT TERM...TWH LONG TERM...KS AVIATION...JJS
Hazardous weather outlook, Jun 18, 9:15 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 915 PM CDT SAT JUN 18 2016 NDZ001>005-009>013-017>019-021>023-200215- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS- 915 PM CDT SAT JUN 18 2016 /815 PM MDT SAT JUN 18 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT TONIGHT...SEVERE THUNDERSTORMS ARE POSSIBLE...ESPECIALLY TO THE NORTH OF HIGHWAY 200. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...BUT AN ISOLATED TORNADO IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. NDZ020-025-031>037-040>048-050-051-200215- OLIVER-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 915 PM CDT SAT JUN 18 2016 /815 PM MDT SAT JUN 18 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE OVER PARTS OF THE AREA TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Jun 19, 1:16 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
116 AM CDT SUN JUN 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND GST 30 W CROSBY 48.91N 103.96W
06/19/2016 M61 MPH DIVIDE ND MESONET
CROSBY RAWS SITE. TIME ESTIMATED FROM RADAR.
&&
JJSSpecial weather statement, Jun 19, 1:32 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 132 AM CDT SUN JUN 19 2016 NDZ001-009-190715- DIVIDE ND-WILLIAMS ND- 132 AM CDT SUN JUN 19 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WILLIAMS AND SOUTHWESTERN DIVIDE COUNTIES UNTIL 215 AM CDT... AT 132 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF BONETRAIL...OR 27 MILES NORTHWEST OF WILLISTON...MOVING EAST AT 50 MPH. NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GRENORA...ALAMO...BONETRAIL...BLACKTAIL LAKE...CORINTH...APPAM... HANKS AND ZAHL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR NORTHWESTERN NORTH DAKOTA. LAT...LON 4871 10405 4876 10331 4829 10331 4835 10405 TIME...MOT...LOC 0632Z 266DEG 43KT 4844 10405 JONES
Special weather statement, Jun 19, 1:36 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 136 AM CDT SUN JUN 19 2016 NDZ003-010-011-190700- WARD ND-RENVILLE ND-MOUNTRAIL ND- 136 AM CDT SUN JUN 19 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MOUNTRAIL... SOUTH CENTRAL RENVILLE AND WESTERN WARD COUNTIES... AT 135 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PALERMO TO PARSHALL. MOVEMENT WAS EAST AT 40 MPH. HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... STANLEY...BURLINGTON...PARSHALL...BERTHOLD...DES LACS...PLAZA...CARPIO... MAKOTI...FOXHOLM...RYDER...PALERMO...RICE LAKE...DONNYBROOK...BLAISDELL... BELDEN...PARSHALL BAY RECREATION AREA...TAGUS AND HARTLAND. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR NORTH CENTRAL AND NORTHWESTERN NORTH DAKOTA. LAT...LON 4863 10146 4788 10139 4787 10235 4843 10242 TIME...MOT...LOC 0634Z 260DEG 35KT 4838 10222 4793 10211 CJS
Special weather statement, Jun 19, 1:59 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
159 AM CDT SUN JUN 19 2016
NDZ009-017-190730-
WILLIAMS ND-MCKENZIE ND-
159 AM CDT SUN JUN 19 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WILLIAMS AND NORTH
CENTRAL MCKENZIE COUNTIES UNTIL 230 AM CDT...
AT 159 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHEAST OF BAINVILLE...OR 18 MILES EAST OF
CULBERTSON...MOVING EAST AT 55 MPH.
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WILLISTON...EPPING...TRENTON AND SPRING BROOK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
NORTHWESTERN NORTH DAKOTA.
LAT...LON 4830 10405 4835 10404 4829 10331 4795 10347
4806 10405
TIME...MOT...LOC 0659Z 270DEG 46KT 4821 10414
JONESSpecial weather statement, Jun 19, 2:03 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
203 AM CDT SUN JUN 19 2016
NDZ003-011-190730-
WARD ND-RENVILLE ND-
203 AM CDT SUN JUN 19 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN RENVILLE
AND CENTRAL WARD COUNTIES UNTIL 230 AM CDT...
AT 200 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 4 MILES NORTH OF FOXHOLM TO 6 MILES NORTHEAST
OF RICE LAKE. MOVEMENT WAS EAST AT 50 MPH.
PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MINOT...MINOT AIR FORCE BASE...BURLINGTON...SURREY...BERTHOLD...GLENBURN...
SAWYER...DES LACS...CARPIO...FOXHOLM...LOGAN...WOLSETH AND HARTLAND.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
NORTH CENTRAL AND NORTHWEST NORTH DAKOTA.
LAT...LON 4854 10106 4837 10106 4837 10105 4798 10102
4804 10187 4845 10189
TIME...MOT...LOC 0703Z 273DEG 43KT 4843 10155 4810 10148
CJSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 11:28 PM CDT | Severe Thunderstorm Warning | BIS | Divide, McKenzie, Williams | 62 min |
| Jun 19, 12:29 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Williams | 61 min |
| Jun 19, 1:32 AM CDT | Special Weather Statement | BIS | Williams | 43 min |
| Jun 19, 1:36 AM CDT | Special Weather Statement | BIS | Mountrail, Ward | 24 min |
| Jun 19, 1:59 AM CDT | Special Weather Statement | BIS | Williams | 31 min |
| Jun 19, 2:03 AM CDT | Special Weather Statement | BIS | Ward | 27 min |
| Jun 19, 2:47 AM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 58 min |
| Jun 19, 3:17 AM CDT | Wind Advisory | BIS | Billings, Burke, Divide, Dunn, Golden Valley, McKenzie and 3 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.